Swelling after restylane injection
The likelihood is that the swelling will eventually resolve on its own. However, if you are concerned with the puffiness and not happy with the aesthetic results of the restylane or if you wish to go ahead and remove it now, hyaluronidase can be injected by your doctor or another doctor to dissolve the restylane out. It usually takes 24 to 48 hours; however, you will lose the cosmetic effect of the restylane when you dissolve out the product.
You have a lot of questions but first you must realized that Restylane does not treat bags under the eyes only surgery does. Yes, the restylane can be removed with injection of hyluronidase. why did this happen? most likely the filler was to help any concave area but because of the bags it got worse. it will go away in a few months or get the hyaluronidase
Restylane and Results -- Reverse with Hyalurondase
Swelling due to Restylane usually takes 2-3 weeks to subside. Because you are now 6 weeks post injection, I suggest seeking an expert and reversing with hyaluronidase. Best, Dr. Emer.
Swelling after Restylane
Thank you for your question Sternl01. Restylane is a dermal filler that can be used to restore volume loss under the eyes. Swelling can be addressed with cold compresses such as ice packs as well as antihistamines such as Benadryl. Please follow up with your doctor for specific recommendations. Good luck!
Restylane for lower eyelid bags
Thank you for sharing your question and photos. You probably require blepharoplasty instead of fillers to treat your problem. See an experienced Oculoplastic Surgeon for proper guidance. You might require Vitrase injections to dissolve the product followed by lower eyelid surgery to remove the bags. Good luck,
See oculoplastic specialist
Consider seeing an oculoplastic specialist for evaluation. In Cleveland, you can see Dr. Hwang or Dr. Perry at Cleveland Clinic.
Tear trough filler...
Thank you for your question. Tear trough filler is an area fraught with complications. This can be due to many different reasons, infection, inflammatory response, etc. It is good you are being seen by a board certified Dermatologist. Since ice, antihistamine, and antibiotic worked for you last time, I would start with the ice and antihistamine as those are over the counter until you are able to follow up with your Dermatologist and let him/her evaluate and manage you in person. Hyaluronidase may be an option but it does not always work well in this area. Regards, Dr. Matt Elias
Hello. This is an unfortunate complication that occurs as a result of tear trough injections. The common cause is excessive volume of injection and poor patient selection. This can sometimes restrict lymphatic drainage. The best thing would be to go back to your dermatologist who can inject hyaluronidase to dissolve the filler. You may still be left with oedema for many months. Looking at your pictures I also feel that you should have probably considered surgical options for removal of eye bags rather than fillers.